# SDR 20001129SH019

- Difficulty date: October 13, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N4279L
- Make and model: Maule M-7-235B
- Aircraft serial: 23058C
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Cracked
- Location: Left Exhaust
- Part time: 151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED THE LEFT MUFFLER WAS CRACKED AT THE END PLATE WHERE IT HAD BEEN WELDED DURING ASSY.  THE CRACKS RAN PARALLEL TO WELDS AND SHOWED EVIDENCE OF EXHAUST LEAKAGE.  (X)
